We show that any bounded t-structure in the bounded derived category of a silting-discrete algebra is algebraic, i.e. has a length heart with finitely many simple objects. As a corollary, we obtain that the space of Bridgeland stability conditions for a silting-discrete algebra is contractible.
The classification of two-term tiling complexes for Brauer graph algebras,
Proceedings of the 48th Symposium on Ring Theory and Representation Theory,
Symp. Ring Theory Represent. Theory Organ. Comm., Yamanashi (2016), 1–5.
T. Adachi, O. Iyama and I. Reiten,
Compos. Math. 150 (2014), no. 3, 415–452.
T. Aihara and Y. Mizuno,
Tilting complexes over preprojective algebras of Dynkin type,
Proceedings of the 47th Symposium on Ring Theory and Representation Theory,
Symp. Ring Theory Represent. Theory Organ. Comm., Okayama (2015), 14–19.
L. Angeleri Hügel, F. Marks and J. Vitória,
Int. Math. Res. Not. IMRN (2016), no. 4, 1251–1284.
Representation theory of Artin algebras. I,
Comm. Algebra 1 (1974), 177–268.
N. Broomhead, D. Pauksztello and D. Ploog,
Discrete derived categories II: The silting pairs CW complex and the stability manifold,
J. Lond. Math. Soc. (2) 93 (2016), no. 2, 273–300.
L. Demonet, O. Iyama and G. Jasso,
τ-tilting finite algebras, g-vectors and brick-τ-rigid correspondence,
preprint (2015), http://arxiv.org/abs/1503.00285.
G. Dimitrov, F. Haiden, L. Katzarkov and M. Kontsevich,
Dynamical systems and categories,
The Influence of Solomon Lefschetz in Geometry and Topology,
Contemp. Math. 621,
American Mathematical Society, Providence (2014), 133–170.
G. Dimitrov and L. Katzarkov,
Bridgeland stability conditions on the acyclic triangular quiver,
Adv. Math. 288 (2016), 825–886.
O. Iyama, P. Jø rgensen and D. Yang,
Intermediate co-t-structures, two-term silting objects, τ-tilting modules, and torsion classes,
Algebra Number Theory 8 (2014), no. 10, 2413–2431.
Alexandra Zvonareva is supported by the RFBR Grant 16-31-60089. Manuel Saorín is supported by research projects from the Ministerio de Economía y Competitividad of Spain (MTM2016-77445P) and from the Fundación “Séneca” of Murcia (19880/GERM/15), both with a part of FEDER funds.
Forum Mathematicum is a general mathematics journal, which is devoted to the publication of research articles in all fields of pure and applied mathematics, including mathematical physics. Forum Mathematicum belongs to the top 50 journals in pure and applied mathematics, as measured by citation impact.